MAUDE Adverse Event Report: Avanos Medical Inc. ON-Q C-Bloc with SELECT-A-FLOW and ONDEMAND; Pump, Infusion, Elastomeric

Avanos Medical Inc. ON-Q C-Bloc with SELECT-A-FLOW and ONDEMAND; Pump, Infusion, Elastomeric
Model Number 13473
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/04/2026
Type of Reportable Event Serious Injury

Brand Name
ON-Q C-Bloc with SELECT-A-FLOW and ONDEMAND
Common Device Name
Pump, Infusion, Elastomeric
Manufacturer (Section D)
Avanos Medical Inc.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
Avent S. de R.L. de C.V.
ave noruega edificio d-1b
fraccionamiento rubio
tijuana b.c. 22116
MX   22116
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
+1(470)448-5487
MDR Report Key50543580
Report Number2026095-2026-00074
Device Sequence Number10600896
Product Code MEB
UDI-Device Identifier00193494134730
UDI-Public(01)00193494134730(240)12000305(11)250305(17)270305(10)30354907
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K063530
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number13473
Device Catalogue NumberCB005
Device Lot Number30354907
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/13/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2026
Initial Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale